# SDR SIMA20120722007

- Difficulty date: July 22, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 22,358 hours, 20,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE LEFT AND RIGHT OVERWING EMERGENCY LIGHTS INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 4 EMERGENCY BATTERY SUPPLY AND BATTERY HOLDER ASSEMBLY IAW AMM 33-50-04.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
